# SDR DALA2025121309113

- Difficulty date: December 12, 2025
- Submitted: December 13, 2025
- Operation: Air carrier
- Aircraft: N527DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11272
- Aircraft time: 10,147 hours, 2,520 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DECENT APROXMATELY 15 MIN BEFORE LANDING F/A'S REPORTED SMELLING THE DIRTY SOCK SMELL,  THE SMELL WAS MOST INTENSE 5 MIN BEFORE LANDING (REAR CABIN) THEN SMELL WAS PRESENT IN-FLIGHT DECK AFTER LANDING.  FOUND OIL IN NBR 2 SPINNER. REPLACED NBR 2 ENG FAN SHAFT COVER PACKING IAW A321 AMM 72-15. PERFORMED ECS DECONTAMINATION PER AMDS WK CD 2100-2005. RAN BOTH ENGINES AT HIGH POWER WITH NO SMELLS NOTED. (LP 8114648)
